# SDR DALA2022040202244

- Difficulty date: March 30, 2022
- Submitted: April 2, 2022
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 51,815 hours, 35,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT OVERWING EMERGENCY EXIT SIGN WILL NOT LIGHT UP. MAINTENANCE REPLACED THE EMERGENCY EXIT POWER SUPPLY BATTERY IAW B717 AMM 24-34. OPERATIONAL CHECK WAS GOOD. (LP #8758756)
